# SDR AALA2009020201016

- Difficulty date: February 2, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- Aircraft time: 53,755 hours, 18,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

MIA - IN FLIGHT SJU-ORD - CREW REPORTED BURNING SMELL IN THE CABIN AND THE COCKPIT.  LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CRACKED DUCT AT FLANGE LEADING INTO RIGHT PACK BAY AND LOOSE OIL LINES LEAKING NEAR PNEUMATIC DUCT THAT ROUTES BLEED AIR FROM THE APU TO THE PACKS.  TIGHTENED OIL LINES AND REPLACED CRACKED PNEUMATIC DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
